# SDR DALA2017092407044

- Difficulty date: September 23, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 55,124 hours, 30,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERG EXIT SIGN NEXT TO AFT F/A JUMP SEAT HAS 2 BULBS OUT.  RELAMPED, OPS GOOD.
